Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from chronic liver disease, on Heptral, Udiiliv, Evion, Zevit. Decreased appetite. Solution ?

my father is suffering from chronic liver disease .He is taking heptral,udiiliv, evion ,zevit. serum bil is2.5 Allother tests also deranged No symptoms of portal hypertension He is having very decreased appetite He is nonalcohalic No viral infection in liver and no autoimmune disease How can his appetite be increased He is 78 years and a known case of diabetes although controlled
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be high possibility of Non alcoholic steatohepatitis (NASH) induced chronic liver disease.
Presence of diabetes and deranged liver function with already diagnosed history of CLD suggests the diagnosis.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
He must have some degree of portal hypertension as he has CLD with deranged liver function test.
He can take Liquid Aptivate for increasing appetite.
Other appetizer available in markets contains cyproheptadine which has some sort of sedative effects; avoidable in liver disease.
He should take normal diet.
Aptivate and normal diet will help your father.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor